Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Stressed with dry lips. Started using vaseline. But now there is swelling. Help?

Good afternoon i ve been having this dry lips for about 3 months and i tought it could b due,to me being under stress i catch myself licking my lips more than ever but u started using Vaseline and lip balm and it would work for a little so i got some chap lips stick and now my lips are good but for the past 3 days u wake up wuth,like swelling un,my lips it goes away but,i have this red irritatin,outline. I dont know if its due to something im eating or what. What do u suggest..
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Thanks for the query..
You might be having B complex deficiency..
Take Vit B supplements for at least 1 month..
Keep yourself always well hydrated..
Include fruits and vegetables in your daily diet schedule..
Hope this information helps you... Take care..
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor